Panadol Extra Optizorb Tablets

Out of stock

This product is currently out of stock and unavailable.

SKU: N/A Category:

Description

  • With Optizorb technology
  • Extra effective pain relief
  • Reduces fever
  • Gentle on stomach
  • Faster absorbed
  • Panadol Extra Optizorb Tablets with the combination of paracetamol 500 mg and caffeine 65 mg, along with the advanced Optizorb technology fights tough pain including headache and period pain, it also provides back pain relief (and including lower back), tooth pain relief, neck pain relief and muscle pain relief. The combination of ingredients in Panadol Extra provides up to 37% more powerful relief than standard paracetamol, providing you effective pain relief that allows you to stay on top of your day-to-day tasks. Each caplet contains 500 mg paracetamol and 65 mg of caffeine.

Additional information

size

24's, 48's, 72's

Reviews

There are no reviews yet.

Be the first to review “Panadol Extra Optizorb Tablets”

Your email address will not be published. Required fields are marked *

You may also like…